MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-1-2-3D-ES
Medical Device Problem Codes Separation Failure (2547); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that on april 27, a patient with an intracranial c7 aneurysm was treated.After completion of diagnostic angiography, access was established using a 6f intracranial support catheter, a 27 microcatheter, and an echelon microcatheter.After the 27 stent catheter and the echelon microcatheter were positioned, a ped-375-20 was advanced and partially deployed.A prime 3d 1-4 coil was then placed into the echelon microcatheter, but after the coil was delivered into the microcatheter, it could not come out.Subsequently, a prime 3d 1-2 coil was opened instead, which also could not be advanced into the echelon microcatheter.Suspecting an issue with the microcatheter, it was replaced with another echelon microcatheter (105-5091-150).The prime 3d 1-4 coil was then successfully advanced through the microcatheter and used to embolize the aneurysm; however, detachment was unsuccessful after two attempts.The coil was subsequently replaced with a prime 3d 1-2, which also could not be detached.After replacing it again with another prime 3d 1-2 coil, embolization and detachment were successful.The flow-diverting stent was deployed at the same time, the procedure was completed successfully, and the patient experienced no adverse reactions.The device and any accessories were prepared as indicated in the instructions for use (ifu).The catheter was flushed as indicated in the ifu.Additional information received.No causes or contributing factors for the event were identified.The lesion characteristics were reported as a c7 segment sidewall aneurysm.The patient¿s vessel tortuosity was moderate.Continuous catheter flush was administered during the procedure.Only 2 coils had device issues.For the prime 3d 1-4 coil, resistance was encountered at the distal portion of the catheter.The coil came out of the introducer sheath smoothly.No kink or damage to the coil or the catheter was observed after removal.No attempts were made to detach the coil using the instant detacher; all attempts utilized mechanical detachment.More than two attempts were made using the manual method.Prior to the non-detachment, the issue encountered was that the coil initially failed to come out within the microcatheter.No pushwire damage was observed after removal from the patient.For the prime 3d 1-2 coil, resistance was encountered at the distal portion of the catheter.The coil came out of the introducer sheath smoothly.Continuous catheter flush was administered during the procedure.No kink or damage to the coil or the catheter was observed after removal.No attempts were made to detach the coil using the instant detacher.More than two attempts were made using the manual method.Prior to the non-detachment, the issue encountered was that the coil failed to come out within the microcatheter.No pushwire damage was observed after removal from the patient.

Brand Name
AXIUM PRIME BRPL 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key25340778
Report Number9617601-2026-03500
Device Sequence Number20088052
Product Code KRD
UDI-Device Identifier00763000313616
UDI-Public(01)00763000313616(17)280821(10)232007208
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-1-2-3D-ES
Device Catalogue NumberAPB-1-2-3D-ES
Device Lot Number232007208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown